How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask wieyedoc Your Own Question
wieyedoc
wieyedoc, Doctor (MD)
Category: Health
Satisfied Customers: 10773
Experience:  Internal medicine internship in New York City. Two decades+ of medical experience
48069651
Type Your Health Question Here...
wieyedoc is online now
A new question is answered every 9 seconds

I have noticed some irregularity in my irritability recently,

Customer Question

I have noticed some irregularity in my irritability recently, and the only variable I can identify is that I have on a couple occasions taken Cialis to offset the effects of Venlafaxina. In one of the posts I read here, I see you mentioned other ED medicines. Can you give me the names of some of them? I plan on discussing everything with my psychiatrist tomorrow, so you don't need to go into detail regarding the longevity and/side effects.
Submitted: 1 year ago.
Category: Health
Expert:  wieyedoc replied 1 year ago.
Hi. My name is***** and I am online and available to help you today. Thank you for your patience.
Question and answer is just one of the services I offer. I can also provide you with additional services, such as live telephone or skype consultation, at a small additional cost. Let me know if you are interested.
Do you have any other medical problems or take any medications?
This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.
Expert:  wieyedoc replied 1 year ago.
There are a number of them:
Staxyn
Muse
caverject
Viagra
Cialis (which you are using already)
Stendra
Edex
And holistic:
Yohimbine
Damiana
Etc.
Does this make sense to you?
Don't forget to mash the positive feedback button for me...the one labeled "excellent" is the most fun to push by far ;)
It's safe for you to press the positive feedback button now if you so desire. And, never fear, even after you press that button I don't go up in a puff of smoke -- I'll still be right here to continue helping you, but, as I do work for tips, I want to make sure you are happy before rating me.
Dr. Rick MD FACS

Related Health Questions